# SDR CA130823010

- Difficulty date: August 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 3,182 hours
- Engine: Garrtt TFE73140
- System (JASC): 4980 · APU Exhaust System
- Part: Shroud
- Part number: AST1271
- Condition: Misinstalled
- Location: Apu Exhaust
- Part time: 3,182 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE PERFORMING AN APU REMOVAL, THE APU EXHAUST STUB WAS FOUND INCORRECTLY INSTALLED.  THIS LEAD TO HOT EXHAUST ON THE FRAME AT BS 492.75 ON THE RT SIDE OF THE ACFT AND CARBON DEPOSITS EVIDENT THROUGHOUT THE TAILCONE, HORIZ/VERT STABILIZERS, ELEVATORS AND RUDDER.  THE APU FUEL MANIFOLD WAS ALSO FOUND TO BE LEAKING.
